# SDR FDEA202506191006

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 86-160 STA 1060-1100, LBL 0-24 CORROSION AROUND SCREWHOLES. CROSSBEAM AT BS 1060-1100, BL0-LBL24 CORROSION BEYOND ALLOWABLE LIMITS, REMOVED   DAMAGE CROSSBEAM AND REPLACED WITH FABRICATED CROSSBEAM IAW DWG #144N5005, SRM   53-40-51 DETAIL 1 AND SRM 51-40-02 AT BS 1060-1100, BL0-LBL24, MAJOR REPAIR
